# SDR FDEA201210243729

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE IS CORROSION ON THE SKIN AT BS 1240 BETWEEN STR 29L AND 29R.  REMOVED AND REPLACED WITH NEW SKIN IAW DWG 146N3300 SHT 15, REV A, SHT 16 REV -AND SHT 17, REV B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
